# SDR ASAA2022071339069

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 25,438 hours, 8,007 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Open
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 COWL VALVE OPEN LIGHT (BLUE) DOES NOT LIGHT UP. REPLACED BULBS WITH NO CHANGE. GROUNDED - YES. FOUND "ENGINE 2 CONTROL" C/B OPEN (P18-3 B5), RESET PER 737-900 AMM 20-60-01. PERFORMED ENGINE COWL ANTI-ICING OPS TEST, OPS CHECKED GOOD. C/B REMAINED CLOSED DURING AND AFTER CHECK.
